Journal of Fractal Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JFG summary
Volume 2, Issue 3, 2015
Metadata
 

Higher moments for random multiplicative measures
Kenneth J. Falconer
pp. 229–247
Abstract | Full-Text PDF (189 KB) | Metadata

On McMullen-like mappings
Antonio Garijo and Sébastien Godillon
pp. 249–279
Abstract | Full-Text PDF (649 KB) | Metadata

Connectedness locus for pairs of affine maps and zeros of power series
Boris Solomyak
pp. 281–308
Abstract | Full-Text PDF (285 KB) | Metadata

On the Fourier dimension and a modification
Fredrik Ekström, Tomas Persson and Jörg Schmeling
pp. 309–337
Abstract | Full-Text PDF (243 KB) | Metadata